Differential and Integral Equations

Quasilinear equations involving nonlinear Neumann boundary conditions

Leonelo Iturriaga, Sebastián Lorca, Eugenio Saavedra, and Pedro Ubilla

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the multiplicity of positive solutions of the problem $$ -\Delta_p u+|u|^{p-2}u=0 $$ in a bounded smooth domain $\Omega\subset{\mathbb{R}}^N$, with a nonlinear boundary condition given by $$ |\nabla u|^{p-2}\partial u/\partial\nu=\lambda f(u) +\mu\varphi(x)|u|^{q-1}u, $$ where $f$ is continuous and satisfies some kind of $p-$superlinear condition at 0 and $p-$sublinear condition at infinity, $0<q< p-1$ and $\varphi$ is $L^\beta(\partial\Omega)$ for some $\beta>1$. In addition, we consider the case $q=0$, where the nonlinear boundary condition becomes an elliptic inclusion. Our approach allows us to show that these problems have at least six nontrivial solutions, three positive and three negative, for some positive parameters $\lambda$ and $\mu$. The proof is based on variational arguments.

Article information

Source
Differential Integral Equations, Volume 25, Number 7/8 (2012), 657-664.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012656

Mathematical Reviews number (MathSciNet)
MR2975688

Zentralblatt MATH identifier
1265.35075

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J25: Boundary value problems for second-order elliptic equations 35J70: Degenerate elliptic equations

Citation

Iturriaga, Leonelo; Lorca, Sebastián; Saavedra, Eugenio; Ubilla, Pedro. Quasilinear equations involving nonlinear Neumann boundary conditions. Differential Integral Equations 25 (2012), no. 7/8, 657--664. https://projecteuclid.org/euclid.die/1356012656


Export citation